Natálie Rontóová

Ph.D.

FBM

shchobak@fbm.vutbr.cz

Send BUT message

Natálie Rontóová, Ph.D.

Publications

  • 2020

    RONTÓ, A.; RONTÓOVÁ, N. On Construction of Solutions of Linear Differential Systems with Argument Deviations of Mixed Type. Symmetry, 2020, vol. 12, no. 10, p. 1-19. ISSN: 2073-8994.
    Detail | WWW | Full text in the Digital Library

  • 2018

    PŮŽA, B.; SHCHOBAK, N.; RONTÓ, A.; RONTÓ M. On Solutions of Nonlinear Boundary-Value Problems Whose Components Vanish at Certain Points. Ukrainian Mathematical, 2018, vol. 2018, no. 1, p. 94-114. ISSN: 0041-5995.
    Detail

    SHCHOBAK, N.; RONTÓ, A., RONTÓ, M. Parametrisation for boundary value problems with transcendental non-linearities using polynomial interpolation. Electronic Journal of Qualitative Theory of Differential Equations, 2018, vol. 2018, no. 1, p. 1-22. ISSN: 1417-3875.
    Detail

*) Publications are generated once a 24 hours.